# SDR CALA0100828

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- Aircraft time: 56,684 hours, 31,674 cycles
- Engine: Pwa JT8D217
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 777793
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A FIRE WARNING INDICATION FROM THE RT ENGINE DURING CLIMBOUT OF IAH.  THE THROTTLE WAS RETARDED AND THE FIRE WARNING INDICATION WENT OUT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE 8TH STAGE ANTI-ICE DUCT BLOWN AND WIRING HARNESS DAMAGE.  THE ANTI-ICE DUCT WAS REPLACED IAW MM 75-10-02 AND THE WIRING WAS REPAIRED.  THE ENGINE WAS RUN WITH NO LEAKS NOTED AND OPERATION CHECKED GOOD.
